Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010 (2010), Article ID 242079, 22 pages
http://dx.doi.org/10.1155/2010/242079
Research Article

Some Remarks on Spaces of Morrey Type

Dipartimento di Matematica e Informatica, Università di Salerno, Via Ponte Don Melillo, 84084 Fisciano (SA), Italy

Received 17 June 2010; Accepted 2 September 2010

Academic Editor: Boris Shekhtman

Copyright © 2010 Loredana Caso et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Loredana Caso, Roberta D'Ambrosio, and Sara Monsurrò, “Some Remarks on Spaces of Morrey Type,” Abstract and Applied Analysis, vol. 2010, Article ID 242079, 22 pages, 2010. doi:10.1155/2010/242079